Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

Omg....Im really in bad shape here.

I dont know if its menopause, or withdrawals, or a combination of the two.  I am so not my myself...I cant seem to get a grip on my mental.  I am feeling very very weird, I have been confining myself away from the world,  Everything I do seems like a serious task, and takes so much effort, and enery that I dont have.  I cant think straight, I feel like Im going crazy or something.  I am withdrawing, but I have before and I never had this effect.  Maybe I should see a doctor, I think there are test they can take to determine if its menopause too.  I wake up in so much depression I dont even want to get up to face the day, I feel shame for no reason, Im just weirded out, I dont do anything all day, but push myself to try to act normal around my family....its not working, Im sure they are starting to notice, something is wrong with me.  Im not reacting to anything as I normally would, this is terrible, the state Im in.  I dont know or understand what is going on with me,  what is actually wrong.  I can barely get dressed, I dont even want to.  This is horrible.I just read someones post, that stated how they felt from smoking weed.....I am feeling the same way, yet I dont smoke weed, I feel panicked...sweating....flush flashes, my brain is a mess.  I need help.  Im not suicidal thank god, but I dont want to live like this......I hate it.   Im praying my yrs of abusing pain pills didnt damage me forever.  I pray to god these feeling sease, I cant take this.  Its not me, and I dont know what to do.  I would do anything not to feel this way.  I am lost. and depressed, and weirded out.
8 Responses
Avatar universal
Hey Girl  just hang in there.....your in the grip of withdrawal and what your feeling is normal....I have detoxed more then I would like to admit....the one thing I noticed is it always get worst each time I have had to do it....your going to be ok  as I have said before ''you just got to be ok without being ok for a wile  this to shale pass''  the next 4 to 5 days will be a challenge but your going to get threw it keep posting for support where here for you.............Gnarly.......................
4522800 tn?1470325834
Hi. Yep, I have to agree with gnarly!

However, it does take some time for all those Brain Chems to adjust back after we remove these substances. The longer one uses the more time it will take. I was in menopause when I came clean at the age 56 back in 2012. It does make it a bit harder because hormones are some of those Brain & Body Chems.

The energy thing takes time too. You just need to take baby steps at first.
Try to push yourself to go out. The sun, music and walks help stimulate those Brain chems that where knocked down a bit when we used. If you get toooo frustrated it can cause some triggers to use and get wired up. We have to get out of are Head in a New Way. Try to keep a bit busy and redirect your thoughts. Go out to some AA/NA. This will help you to listen to others who where right where you are now and also you can vent or let things out too. We can not push our feeling down in our front pocket anymore. At them meetings you can let this out. Give it back to your God. I am going on 4 yrs and I REALLY gave it back to my God and I am also doing the work. This has made the Biggest change for me. Life will always have some pain or hurt along the way. Hold on to the Lord and it all will make a bit more since. Use Jesus for a new mindset instead of drugs. Trust me it works. Hang on to your patience's and give your Brain & Body more time to heal. I know YOU will get better in Time.
Bless
Vickie
495284 tn?1333894042
COMMUNITY LEADER
You are going thru wd's and i hope you listen to your body and mind this time.  They are both trying to tell you they have had enough.  Each time gets worse.  Make this the last time.  I know how you are feeling and it suks but force yourself to get up and move around. If the sun is out go outside and sit for a bit.  The more you move around the better you will feel.  This part is only temporary and believe it or not you are doing something very good for you by getting clean.  Any thoughts on aftercare?
3197167 tn?1348968606
Hey girl.....you're the one that asked about the Oxaydo, right?  Did you stop taking them?

How long has it been since you put any kind of opioid in your body?
And then can you share how long you used pain meds?

The depression and listlessness are part of the withdrawal. Your brain chemistry and your entire nervous system is in shock right now.  It's like you ripped a band aide off your pain receptors and they are freaking out because they are used to being "covered" with opiates.  Just remember, every single minute you aren't putting them in your body...you ARE healing.  Let us know where you are at time-wise in your withdrawals, ok?
We're here to help....ask any questions you need to.  There will be someone that will have an answer for you.  Hang in there...you're doin it!!  

Avatar universal
The things that helped me the most, and I was feeling pretty much the exact same way, were
  1. Self talk, "I am not going to die.There is an end to this."
   2.  Deep Breathing, especially for the fast heart and hot flashes.  They came in waves, so I tried to get through one wave at a time with deep breathing, self talking all the way through.  "This will end in a few minutes."  
    3. Low sugar gator aid and low sugar protein shakes. Sometimes you have to force it, but your body needs hydration and nourishment.  
    4.  Knowing that lack of sleep rarely kills anyone.  Appreciating every little bit of rest my mind would give me.
    5.  If possible enlist someone to help you walk down the street once or twice a day.  My sister had to have the will for me.  And she held me up when I could not hold myself up.
  That got me through withdrawals that lasted at least six months for me.  I was coming off of methadone and opiates.  I went to work after the first two weeks, and it really gets your mind occupied as your days pass slowly.  Then, of course NA/ and other forms of community.
1 Comments
Thankyou for responding justme....Im in bad shape here, I am nothing like this in my right mind...thats what is making me feel even worst.
Avatar universal
One minute at a time, one day at a time.  It's for you!  Hang in there!
Avatar universal
Iam a heroin addict of tweny years. clean for133 days. my withdrawls lasted about 3 months. not as intense as the first week that's the worst. but after I had cravings wich do pass drug dreams wich again are not nice, but everyday you stay clean then you are another step closer to feeling well normal. stick with your detox and you can do this. also take the advise of the others above they know what there talking about. and post when you need too. goodluck its worth the pain and feeling out of sorts god bless    James
Avatar universal
Hey  girl  how you feeling today????  just know things will get better just give it some time  please post to let us know how your doing
.........................................Gnarly................................
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.